Skip to Main content Skip to Navigation
New interface
Journal articles

Continuous simultaneous stabilization of single‐input nonlinear stochastic systems

Abstract : This paper investigates the simultaneous stabilization of a collection of continuous single‐input non‐linear stochastic systems, with coefficients that are not necessarily locally Lipschitz. A sufficient condition for the existence of a continuous simultaneously stabilizing feedback control is proposed — it is based on the generalized stochastic Lyapunov theorem and on the technique of stochastic control Lyapunov functions. This condition is also necessary, provided that the system's coefficients satisfy some regularity conditions. Moreover, the proposed feedback can be chosen to be bounded under the assumption that appropriate control Lyapunov functions are known. All the proposed simultaneously stabilizing state feedback controllers are explicitly constructed. Finally, two simulation examples are provided to demonstrate the effectiveness of the proposed approach.
Complete list of metadata

Cited literature [39 references]  Display  Hide  Download
Contributor : Abderrahman Iggidr Connect in order to contact the contributor
Submitted on : Thursday, October 1, 2020 - 6:07:46 PM
Last modification on : Friday, July 8, 2022 - 10:06:34 AM
Long-term archiving on: : Monday, January 4, 2021 - 8:49:38 AM


Files produced by the author(s)




Abderrahman Iggidr, Mohamed Oumoun, Max O. Souza. Continuous simultaneous stabilization of single‐input nonlinear stochastic systems. Asian Journal of Control, 2021, 23 (1), pp.82-89. ⟨10.1002/asjc.2401⟩. ⟨hal-02955368⟩



Record views


Files downloads